I have been with anxiety for about 2 months. One of the symptoms is insomnia, that is the biggest problem. I have several weeks that i could not sleep. I see the Dr, and sent me Buspar / 15 mg per day and i started this med 2 weeks ago, and i do not see any good results yet. Should i increase the doses 5 mg more per day . or should i star the combo wellbuitrin/buspar. What is the doses recommend to star? I really appreciated. Thank you very much.
I actually just started buspar myself a little over a month ago and have had anxiety for about five months.. And I wanted to go off Xanax so they started me on this. And was told it takes several weeks to kick in and weaning off Xanax is a process as well so they both take time.. Wow that's to say the least!!! I remember my first three weeks I almost quit so many times because it actually made me feel alot worse.. And I started on 7.5 twice a day so same a you at 15..
However now I am actually feeling a lot better and the meds seem to be working, but it took three or three and a half weeks to get here so don't give up yet.. I worry about not sleeping too because right now I take my Xanax at night unless I really née it during the day so it will be interesting when I should be totally weaned in like two weeks... Good luck :-)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.